Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mirror extensions of rational vertex operator algebras


Author: Xingjun Lin
Journal: Trans. Amer. Math. Soc. 369 (2017), 3821-3840
MSC (2010): Primary 17B69
DOI: https://doi.org/10.1090/tran/6749
Published electronically: October 31, 2016
MathSciNet review: 3624394
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, mirror extensions of rational vertex operator algebras are considered. The mirror extension conjecture is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 17B69

Retrieve articles in all journals with MSC (2010): 17B69


Additional Information

Xingjun Lin
Affiliation: Institute of Mathematics, Academia Sinica, Taipei 10617, Taiwan
Address at time of publication: Institute of Mathematics, University of Tsukuba, Tsukuba, Japan
Email: linxingjun88@126.com

DOI: https://doi.org/10.1090/tran/6749
Received by editor(s): January 1, 2015
Received by editor(s) in revised form: May 15, 2015
Published electronically: October 31, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society